DNP- How to discern PN from edema?
Stats: 6'1 and 205lb with 12% bf trying to go down to 8-9.
I have been using anavar (and creatine) at 30mg for 3 weeks now (I cant take test, recovery is too heavy, have done bloods after anavar before and bounced right back unlike test) and DNP at a 200mg dosage for the last 5 days. Today is day 6 and I have been having a tingling/prickling sensation on the bottom of my feet/toes like Ive been sitting on my legs for too long. This happened when I sat at my desk, and when I started walking around the feeling dissipated slowly. I also have this feeling around my shins, almost feels like shin splints. I know I am holding a I need to read the rules post.I need to read the rules post.I need to read the rules post.I need to read the rules post.ton of water because my abs were visible, but look blurry now and am drinking 1.5 gallon a day.
I am thinking the cause is fluids because the dosage (200mg) is so low, and the duration too, im only 6 days in. Can neuropathy develop this fast, or is this because of too much electrolytes flushing out of my body because of the combo anavar + dnp + creatine.